Invariant ordering of item-total regressions

J. Tijmstra, D.J. Hessen, P.G.M. van der Heijden, K. Sijtsma

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)
82 Downloads (Pure)
Original languageEnglish
Pages (from-to)217-227
JournalPsychometrika
Volume76
Issue number2
DOIs
Publication statusPublished - 2011

Cite this

Tijmstra, J., Hessen, D. J., van der Heijden, P. G. M., & Sijtsma, K. (2011). Invariant ordering of item-total regressions. Psychometrika, 76(2), 217-227. https://doi.org/10.1007/s11336-011-9201-0